Journal article icon

Journal article

Bases for Positive Continuous Functions

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-42.2.292

Authors


Hayman, WK More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Journal of the London Mathematical Society
Volume:
s2-42
Issue:
2
Pages:
292-308
Publication date:
1990-10-01
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:a5eea51d-da18-4bfb-8194-3274d99c5d90
Source identifiers:
366657
Local pid:
pubs:366657

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP